MathSciNet Relay Station
MathSciNet bibliographic data
MR310227 30A34
Ross, George G. On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture. Math. Comp. 25 (1971), 733–741; addendum, ibid. 25 (1971), no. 116, loose microfiche suppl. A14–B5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement